Works and publications of Philippe Langevin


[ARTICLES] [PREPRINTS] [PROCEEDINGS] [OTHER] [GRAPHIQUE]

    PREPRINTS
  1. The extension theorem for the Lee and Euclidean Weight over $Z/p^kZ$
    Langevin, Philippe and Wood, Jay  
      Journal of Pure and Applied Algebra   (A) (2018)
    [ bibtex ]
    ARTICLES
  2. Valuations of Weil Sums of Binomials
    Daniel J. Katz and Philippe Langevin and Sangman Lee and Yakov Sapozhnikov  
      Journal of Number Theory  pp  1-26  (2017)
    [ bibtex ]
  3. The extension problem for Lee and Euclidean weights
    Langevin, Philippe and Wood, Jay  
      Journal of Algebra Combinatorics Discrete Structures and Applications  vol. 4   2  pp  207--217  (2017)
    [ bibtex ]
  4. New Open Problems Related to Old Conjectures by Helleseth
    Daniel J. Katz and Philippe Langevin  
      Cryptography and Communications - Discrete Structures, Boolean Functions and Sequences.  vol. 8   2  pp  175--189  (2016)
    [ download ] [ bibtex ]
  5. Deux analogues au d├ęterminant de Maillet
    Dyshko,Serhii and Langevin, Philippe and Wood, Jay  
      C. R. Acad. Sci. Paris  vol. Ser. I.  (2016)
    [ bibtex ]
  6. Proof of a Conjectured Three-Valued Family of Weil Sums of Binomials
    Katz, Daniel and Langevin, Philippe  
      Acta Arith.  vol. 169  pp  181--199  (2015)
    [ download ] [ bibtex ]
  7. cyclotomy of Weil sums of binomials
    Aubry, Yves and Katz, Daniel and Langevin, Philippe  
      Journal of Number Theory  vol. 154  pp  160--178  (2015)
    [ download ] [ bibtex ]
  8. cyclotomie des sommes de Weil binomiales
    Aubry, Yves and Katz, Daniel and Langevin, Philippe  
      C. R. Acad. Sci. Paris  vol. 352   5  pp  373-376  ( May   2014)
    [ bibtex ]
  9. Guest editorial for the special issue for Jacques Wolfmann
    Yves Aubry and Claude Carlet and Philippe Langevin and Pascal Veron  
      Cryptography and Communications  vol. 3   4  pp  187-188  (2011)
    [ bibtex ]
  10. Counting all bent functions in dimension eight 99270589265934370305785861242880
    Langevin, Philippe and Leander, Gregor  
      Designs, Codes Cryptography 59(1-3)  vol. 59   1-3  pp  193--205  (2011)
    [ bibtex ]
  11. Analysis of Kasami-Welch Functions in Odd Dimension using Stickelberger's Theorem
    Langevin, Philippe and Leander, Gregor and Mcguire, Gary and Zalinescu, Eugen  
      Journal of Combinatorics and Number Theory  vol. 2   1  pp  55 -- 72  (2011)
    [ bibtex ]
  12. Counting Partial Spread Functions in Eight Variables
    Langevin, Philippe and Hou, Xiang-Dong  
      IEEE Transactions on Information Theory  vol. 57   4  pp  2263--2269  (2011)
    [ bibtex ]
  13. Estimation of Some Exponential Sums by means of weighted degree
    Langevin, Philippe and Gillot, Val\'erie  
      Glasgow Math. Journal  vol. 52   02  pp  315--324  (2010)
    [ bibtex ]
  14. Monomial bent functions and Stickelberger's theorem
    Langevin, Philippe and Leander, Gregor  
      Finite Fields Appl.  vol. 14   3  pp  727--742  (2008)
    [ bibtex ]
  15. A counterexample to a conjecture of Niho
    Langevin, Philippe and Leander, Gregor and McGuire, Gary  
      IEEE Trans. Inform. Theory  vol. 53   12  pp  4785--4786  (2007)
    [ bibtex ]
  16. Non-linearity of power functions
    Langevin, Philippe and V\'eron, Pascal  
      Designs codes and cryptography  vol. 37   1  (2005)
    [ bibtex ]
  17. Finite groups and highly non-linear Boolean functions
    Langevin, Philippe and Zanotti, Jean-Pierre  
      Design, codes and cryptography  vol. 46   2  pp  131--146  (2005)
    [ bibtex ]
  18. Z4 duadic codes
    Langevin, Philippe and Sol\'e, Patrick  
      Finite Fields and Their Applications  vol. 6  pp  309--326  (2000)
    [ bibtex ]
  19. Weight of Abelian codes
    Langevin, Philippe  
      Designs, Codes and Cryptography  vol. 14   3  pp  239--247  (1998)
    [ bibtex ]
  20. Calcul de certaines sommes de Gauss
    Langevin, Philippe  
      Journal of Number Theory  vol. 62  pp  59--64  (1997)
    [ bibtex ]
  21. Results on bent functions
    Hou, Xiang-Dong and Langevin, Philippe  
      Journal of Combinatorial Theory (A)  vol. 80   2  pp  232--246  (1997)
    [ bibtex ]
  22. Linear codes with balanced weight distribution
    Langevin, Philippe and Zanotti, Jean-Pierre  
      Applicable Algebra in Engineering, Communication and Computing  vol. 6   4-5  pp  299--307  (1995)
    [ bibtex ]
  23. Regular section groups
    Langevin, Philippe  
      Finite Fields and their Applications  vol. 1   4  pp  405--412  (1995)
    [ bibtex ]
  24. Almost perfect sequences
    Langevin, Philippe  
      Applicable Algebra in Engineering, Communication and Computing  vol. 4  pp  95--102  (1993)
    [ bibtex ]

    PROCEEDINGS
  25. On a Conjecture of Helleseth
    Aubry, Yves and Langevin, Philippe  
    Algebraic Informatics - 5th International Conference, CAI 2013, Porquerolles, France, September 3-6, 2013. Proceedings  pp  113--118  (2013)
    [ download ] [ bibtex ]
  26. Power Permutation in Dimension 32
    Cakcak, Emrah and Langevin, Philippe  
    Sequences and Theirs Applications - SETA 2010  vol. 6338  pp  181 - 188  (2010)
    [ bibtex ]
  27. Kasami bent functions are not equivalent to their duals
    Langevin, Philippe and Leander, Gregor and McGuire, Gary  
    Finite fields and applications   Amer. Math. Soc.  vol. 461   Providence, RI  pp  187--197  (2008)
    [ bibtex ]
  28. Classification of Boolean Quartic Forms in eight variables
    Langevin, Philippe and Leander, Gregor  
    Boolean Functions in Cryptology and Information Security  vol. 18  pp  139--147  (2008)
    [ bibtex ]
  29. On Exponents with highly divisible Fourier Coefficients and Conjectures of Niho and Dobbertin
    Langevin, Philippe and Leander, Gregor  
    Algebraic Geometry and its applications  pp  410--418  (2008)
    [ download ] [ bibtex ]
  30. On the semiprimitivity of irreducible cyclic codes
    Aubry, Yves and Langevin, Philippe  
    Symposium on Algebraic Geometry and its Applications   Tahiti  pp  284--293  (2008)
    [ bibtex ]
  31. On the number of bent functions with 8 variables
    Philippe Langevin and Patrice Rabizzoni and Pascal V\'eron and Jean-Pierre Zanotti  
    BFCA'06   Rouen, FRANCE  pp  125--135  (2006)
    [ bibtex ]
  32. On the weight of binary irreducible cyclic codes
    Aubry, Yves and Langevin, Philippe  
    Workshop on Coding and Cryptography WCC'05 ( Springer ) vol. 3969   Norway  pp  46--54  ( 2006 )
    [ bibtex ]
  33. Exponential sums and Boolean functions
    Bringer, Julien and Gillot, Val\'erie and Langevin, Philippe  
    BFCA'05  pp  177--185  (2005)
    [ download ] [ bibtex ]
  34. On the weight of binary irreducible cyclic codes
    Aubry, Yves and Langevin, Philippe  
    Book of Abstracts of the Workshop on Coding and Cryptography WCC'05   Bergen (Norway)  pp  161--169  ( 2005 )
    [ bibtex ]
  35. The classification of boolean cubics of nine variables.
    Brier, \'Eric and Langevin, Philippe  
    2003 IEEE Information Theory Workshop   La Sorbonne, Paris, France  (2003)
    [ download ] [ bibtex ]
  36. Around the counter example of Paterson and Wiedemann
    Langevin, Philippe and Zanotti, Jean-Pierre  
    Fq6   Finite Fields  pp  214--229  (2002)
    [ download ] [ bibtex ]
  37. Gauss sums over quasi-Frobenius rings
    Langevin, Philippe and Sole, Patrick  
    Finite fields and applications (Augsburg, 1999)   Springer   Berlin  pp  329--340  (2001)
    [ bibtex ]
  38. Kernels and Defaults
    Langevin, Philippe and Sol\'e, Patrick  
    Finite Fields : Theory, Applications and Algorithms ( R. C. Mullin, G. L. Mullen )  AMS  vol. 225  pp  77--87  (1998)
    [ bibtex ]
  39. A new class of two weight codes
    Langevin, Philippe  
    Finite Fields and Applications   Cambridge, university press  vol. 233  pp  181--187  (1996)
    [ bibtex ]
  40. Some sequences with good autocorrelation properties
    Langevin, Philippe  
    Finite Fields  vol. 168  pp  175--185  (1994)
    [ bibtex ]
  41. Construction of almost perfect sequences
    Langevin, Philippe  
    Complexit\'e, Codage, Compression Cryptographie  vol. xxx  pp  175--185  (1993)
    [ bibtex ]
  42. On generalized bent functions
    Langevin, Philippe  
    Eurocode 92  vol. 339  pp  147--157  (1992)
    [ bibtex ]
  43. On the orphans and covering radius of the Reed-Muller codes
    Langevin, Philippe  
    AAECC 9   Lectures Notes in Computer Sciences  vol. 539  pp  234--240  (1991)
    [ bibtex ]
  44. The covering radius of $R(1,9)$ in $R(3,9)$
    Langevin, Philippe  
    Eurocode 90   Springer-Verlag  vol. 514  pp  51--61  (1990)
    [ bibtex ]
    OTHER
  45. Les sommes de caract\`eres et la formule de Poisson dans la th\'eorie des codes, des s\'equences et des fonctions bool\'ennes
    Langevin, Philippe  
      Universit\'e de Toulon  pp  160  ( January   1999 )
    [ download ] [ bibtex ]
  46. Fonction Bool\'eennes \'equilibr\'ees (II)
    Langevin, Philippe and Veron, Pascal and Zanotti, Jean-Pierre  
      GRIM-SCSSI  (1998)
    [ bibtex ]
  47. Sommes de Gauss sur un Anneau Local
    Langevin, Philippe  
      I3S   98--26  (1998)
    [ bibtex ]
  48. Sur un th\'eor\`eme de Delsarte et McEliece
    Langevin, Philippe  
      I3S   98--10  (1998)
    [ bibtex ]
  49. Fonction Bool\'eennes \'equilibr\'ees (I)
    Langevin, Philippe and Zanotti, Jean-Pierre  
      GRIM-SCSSI  (1996)
    [ bibtex ]
  50. Rayon de Recouvrement des Codes de Reed-Muller affine
    Langevin, Philippe  
      Universit\'e de Limoges  pp  160  ( May   1992 )
    [ bibtex ]

[ home ] Last update dim. avril 1 09:52:16 CEST 2018